Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nortriptyline

Posted by S. Suggs on December 9, 1999, at 11:56:41

In reply to Nortriptyline, posted by Andy on December 9, 1999, at 9:32:36


I've taken nortriptyline in the past. It will typically cause some constipation, some sedation and dry mouth. These were noted in my case. I had to drop it due to the GI problems, I have GERD and this drug slows down peristalsis (movement of your small and large intestines, resulting in constipation and heartburn, and heartburn is a major problem with GERD (gastro esophageal reflux diease). Nortriptyline is closely related to amitriptyline, and actually is a first pass metabolite of amitriptyline. It is a good drug, works on serotonin and norep. If the side effect profile is not too much to deal with, you will probably see some decent results.

Best of luck and Blessings,

S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:16496